# SDR ASAA2012121793606

- Difficulty date: December 17, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 45,922 hours, 20,881 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A53503
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK INDICATIONS ON AFT 2 HOLES OF SEAT TRACK AT FWD SIDE OF BS 727B, LBL 45.50.  ACCOMPLISHED EA 700-53-EA-09532, REV NEW DATE 04 JAN 2013 IAW REO-G157584, REV C, DATE 01-04-2013.
